# SDR NOCA09008

- Difficulty date: December 10, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT LIGHT INOP.  REPLACED LIGHT AS PER MM 33-51-07.
